# SDR CA041026010

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ETV3454G
- Condition: Failed
- Location: E/E Bay
- Part time: 36,493 hours, 13,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLT THE ACRFT HAD BEEN DIVERTED DUE TO FUMES DETECTED IN THE COCKPIT & CABIN. AIRFRAME VIBRATIONS FROM RT WERE REPORTED IN CONJUNCTION WITH THE FUMES. CAPTAIN HAD SELECTED OFF PACK NR 2 AND ECAM MESSAGE VENT BLOWER FAULT OCCURRED SIMULTANEOUSLY, FUMES DISSIPATED RAPIDLY & ACRFT LANDED SAFELY. FURTHER INVESTIGATIONS CARRIED OUT BY TECHNICAL STAFF REVEALED THAT THE AVIONICSFAN WAS THE SOURCE OF FUMES AND VIBRATIONS (CIRCUIT BREAKER FOUND POPPED OUT).
